# SDR 2008UALA05493

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 72,527 hours, 8,717 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5619022
- Condition: Smoke
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SMOKE APPEARING.  OCCURRED JUST PRIOR TO LANDING AND ELECTRICAL POWER REMOVED FROM GALLEY AS A PRECAUTION.  PER FLIGHT ATTENDENTS, THEY SAW A SMALL AMOUNT OF SMOKE COMING FROM AREA NEAR AFT LEFT COFFEE WARMER. OPERATED ALL AFT GALLEY EQUIPMENT. CHECKED AREA. NO SMOKE DETECTED.  CLEANED COFFEE WARMER AS PRECAUTION.  NO REPEAT OF REPORTED SMOKE.
